Support group for people who have Vision Problems, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I have been taking janumet for about 2 weeks now and started having blurred vision... didn't think it was from the drug at first. Figured out that shortly after I take the morning dose within an hour I start to get blurry...... vision gets a little better By afternoon but then I take another pill and I get blurry again. Left eye is worse than right eye..... any suggestions??
Post created 1 month 2 weeks ago
I have been on Mycophenolate Mofetil 500mg for about 10 months to help my Breathing & pulmonary Fibrosis. My vision is sooo Blurry it scares me.. Will it keep getting worse on this medicine??
Post created 3 months 3 days ago
I hope someone might have some ideas re my son's abrupt vision distress.Unfortunately He can't see clearly enough to join this group himself.
Approximately 10 days ago he OD on various substances(Klonopin being one of them).The previous day he took a lot of Klonopin alone. After a hospital stay he entered a rehab that gave him phenobarbital,Clonidine,& Gabapentin.
Exactly a week post OD,he had abrupt onset extreme blurring,distorted vision.
He could see shadowy images,but not make out faces. His CT scan & MRI were normal,as well as eye exams(retinas...)
He sees a neurologist on Fri. There's been a very slight improvement. He's also feeling some facial numbness.Terrifying.
Any thoughts on this? Maybe from Klonopin withdrawal?
Thnx for your time,
A most distressed parent
Post created 3 months 1 week ago
I've been on Strattera for three months and I went up from 40 60 80 mg now after being on 80 mg for 3 weeks my vision is getting very blurry when I'm trying to see near cited. Is this a normal side effect? It comes and it goes but it's very intense
Post created 4 months 2 days ago
I had my first shot of prolia yesterday, and I now am experiencing blurry vision in both eyes. Can't read very well.
Post created 7 months 2 weeks ago
I have been Gabapentin for 1 month for bone cancer pain.
Since then, my vision has decreased. Is there a correlation?
Post created 9 months 6 days ago
I'm on Bisoprolol 5mg for ober 1 year and noticed a significant change in one of my eyes.
Post created 9 months 1 week ago
Took 25mg of Topamax for one week and woke with nearsighted blurred vision. Haven't taken the medicine for the past two days. Still have blurred vision. How long will it last?
Post created 10 months 3 weeks ago
Would like to share info so I do not over react and assume any blurred vision is due to TIA. I would like to avoid unnecessary hospital visits!
Post created 10 months 4 weeks ago
I took plaquenil for a few days and had cloudy blurred vision. has anyone else experienced this so quickly? I stopped taking it after 8 days but vision problems continue. Its been 5 weeks now.
Post created 11 months 2 weeks ago
- Page 1